# SDR 20010126CW009

- Difficulty date: December 15, 2000
- Submitted: January 26, 2001
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Housing
- Part number: 654468311
- Condition: Cracked
- Location: Hydraulic System
- Component: S/B Mod Pk Assy, Boeing
- Component part number: 654468117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSEMBLY IS CRACKED AT THE NR 1 PORT.
